Tanović, Predrag

Full Name
Tanović, Predrag
Main Affiliation
ORCID
Scopus Author ID
Country
Serbia

Results 1-20 of 28 (Search time: 0.007 seconds).
Author(s) | Title | Issue Date | Appears in | Rank | |
---|---|---|---|---|---|
1 | Moconja, Slavko; Tanović, Predrag | Does weak quasi-o-minimality behave better than weak o-minimality? | 29-May-2021 | Archive for Mathematical Logic | ~M22 |
2 | Tanović, Predrag ; Moconja, Slavko; Ilić, Dejan | AROUND RUBIN’S “THEORIES OF LINEAR ORDER” | 27-Oct-2020 | The Journal of Symbolic Logic; 85(4); 1403-1426 | M22 |
3 | Moconja, Slavko; Tanović, Predrag | Stationarily ordered types and the number of countable models | 1-Mar-2020 | Annals of Pure and Applied Logic; 171(3) | M21 |
4 | Moconja, Slavko; Tanović, Predrag | Asymmetric regular types | 1-Jan-2015 | Annals of Pure and Applied Logic; 166(2); 93-120 | M22 |
5 | Sudoplatov, Sergey; Tanović, Predrag | Semi-isolation and the strict order property | 1-Jan-2015 | Notre Dame Journal of Formal Logic; 56(4); 555-572 | M22 |
6 | Ilić, Dejan; Moconja, Slavko; Tanović, Predrag | Groups with finitely many countable models | 1-Jan-2015 | Publications de l'Institut Mathematique; 97(111); 33-41 | M24 |
7 | Tanović, Predrag | Generically stable regular types | 1-Jan-2015 | Journal of Symbolic Logic; 80(1); 308-321 | M22 |
8 | Ilić, Dejan; Tanović, Predrag | A definable condensation of linear orderings | 1-Jan-2014 | Novi Sad Journal of Mathematics; 44(2); 225-234 | M51 |
9 | Tanović, Predrag | Simple groups and the number of countable models | 1-Nov-2013 | Archive for Mathematical Logic; 52(7-8); 779-791 | M23 |
10 | Krupiński, Krzysztof; Tanović, Predrag ; Wagner, Frank | Around podewski's conjecture | 2-Aug-2013 | Fundamenta Mathematicae; 222(2); 175-193 | M22 |
11 | Tanović, Predrag | On kueker's conjecture | 1-Dec-2012 | Journal of Symbolic Logic; 77(4); 1245-1256 | M21 |
12 | Tanović, Predrag | Minimal first-order structures | 1-Nov-2011 | Annals of Pure and Applied Logic; 162(11); 948-957 | M22 |
13 | Tanović, Predrag | On definability of types of finite Cantor-Bendixson rank | 1-Jun-2011 | Mathematical Logic Quarterly; 57(3); 256-260 | M22 |
14 | Tanović, Predrag | Types directed by constants | 1-Apr-2010 | Annals of Pure and Applied Logic; 161(7); 944-955 | M22 |
15 | Tanović, Predrag | Asymmetric RK-minimal types | 25-Jan-2010 | Archive for Mathematical Logic; 49(3); 367-377 | M22 |
16 | Tanović, Predrag | Some questions concerning minimal structures | 1-Dec-2007 | Publications de l'Institut Mathematique; 96; 79-83 | |
17 | Tanović, Predrag | Theories with constants and three countable models | 1-Jul-2007 | Archive for Mathematical Logic; 46(5-6); 517-527 | M22 |
18 | Tanović, Predrag | Non-isolated types in stable theories | 1-Jan-2007 | Annals of Pure and Applied Logic; 145(1); 1-15 | M22 |
19 | Tanović, Predrag | On constants and the strict order property | 1-Jan-2006 | Archive for Mathematical Logic; 45(4); 423-430 | M22 |
20 | Tanović, Predrag | On minimal ordered structures | 2005 | Publications de l'Institut Mathématique; 78(92); 65-72 | M24 |
Projects
(Co-Investigators)
Results 1-3 of 3 (Search time: 0.001 seconds).
Acronym | Title | Start date | Completion | P-Investigator |
---|---|---|---|---|
PROJECT 1630 | Representation of Proofs with Applications, Classification of Structures and Infinite Combinatorics | 01-01-2002 | 31-12-2005 | Došen, Kosta |
PROJECT 174026 | Representations of logical structures and formal languages and their application in computing | 01-01-2011 | 31-12-2019 | Ghilezan, Silvia |
PROJECT 144013 | Representations of logical structures and their application in computer science | 01-01-2006 | 31-12-2010 | Ognjanović, Zoran |